# SDR ASAA201911151337

- Difficulty date: November 13, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 20,310 hours, 6,536 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MOMENTARY LOSS OF BOTH FMC FAIL ON BOTH CAPTAIN AND FIRST OFFICER SIDE. SYSTEM RESTORED ITSELF BEFORE QRH PORCEDURE WAS STARTED. GROUNDED - YES. DEU 1 & 2 LOGGED NO FMC 1 DATA, ONE FLIGHT COMPLETED FIM TASK 31-63 TASK 809 NO INPUT FROM LRU ON 429 BUSS DEU 1&2 NO CURRENT FAULTS. NO1 FMC OPS NORMAL PER B737-900 AMM 34-61-00.
